IJPAM: Volume 108, No. 3 (2016)


A.A. Ramadan$^1$, Ju-Mok Oh$^2$
$^1$Department of Mathematics
Faculty of Science
Beni-Suef University
Beni-Suef, EGYPT
$^2$Department of Mathematics
Gangneung-Wonju University
Gangneung, Gangwondo, 210-702, KOREA

Abstract. In this paper, we investigated the topological properties of $L$-fuzzy $(K,E)$-soft quasi-uniformities in stsc-quantales. We obtain $L$-fuzzy $(K,E)$-soft topology and $L$-fuzzy $(K,E)$-soft neighborhood spaces induced by $L$-fuzzy $(K,E)$-soft quasi-uniformity. Moreover, we study the relations among $L$-fuzzy $(K,E)$-soft topology, $L$-fuzzy $(K,E)$-soft neighborhood system and $L$-fuzzy $(K,E)$-soft quasi-uniformity.

Received: April 19, 2016

AMS Subject Classification: 03E72, 06A15, 06F07, 54A05

Key Words and Phrases: stsc-quantales, $L$-fuzzy $(K,E)$-soft neighborhood space, $L$-fuzzy $(K,E)$-soft quasi-uniform space, $L$-fuzzy $(K,E)$-soft topologies

Download paper from here.

DOI: 10.12732/ijpam.v108i3.10 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 108
Issue: 3
Pages: 591 - 606

$L$-FUZZY $(K,E)$-SOFT QUASI-UNIFORM SPACES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).